MMN-2787

Some Steffensen-type iterative schemes for the approximate solution of nonlinear equations

  • Farooq Ahmed Shah, Department of Mathematics, COMSATS University Islamabad, Attock Campus, Pakistan, farooqhamdani@gmail.com
  • Muhammad Aslam Noor, Department of Mathematics, COMSATS University Islamabad, Main Campus, Pakistan, noormaslam@hotmail.com
  • Muhammad Waseem, Department of Mathematics, COMSATS University Islamabad, Vehari Campus, Pakistan, sattarmwaseem@gmail.com
  • Ehsan ul Haq, Department of Mathematics, University of Wah, Wah Cantt., Pakistan, ehsan.shah61@gmail.com

Abstract

In this paper, we suggest some new and ecient iterative methods for solving nonlinear equations f(x) = 0. These methods are free from derivatives and having high order of convergence. We also give some examples to illustrate the eciency of these methods. Finally, numerical tests confi rm the theoretical results and allow us to compare these variants with the corresponding meth- ods that make use of derivatives and with the classical Steffensen's method. These new methods can be considered as alternative of existing derivative free methods.


Vol. 22 (2021), No. 2, pp. 939-949
DOI: 10.18514/MMN.2021.2787


Download: MMN-2787